hrcak mascot   Srce   HID

Glasnik matematički, Vol. 44 No. 1, 2009.


Datum izdavanja: svibnja 2009.

Objavljen na Hrčku: 22. 5. 2009.
Sadržaj Puni tekst
A remark on the Diophantine equation (x^3-1)/(x-1)=(y^n-1)/(y-1) (str.1-6) engleskipdf 104 KB
Bo He
Izvorni znanstveni članak
 
On the distribution of solutions to linear equations (str.7-10) engleskipdf 89 KB
Igor Shparlinski
Izvorni znanstveni članak
 
On the residual spectrum of Hermitian quaternionic inner form of SO_8 (str.11-81) engleskipdf 646 KB
Neven Grbac
Izvorni znanstveni članak
 
Maximal ranks and integer points on a family of elliptic curves (str.83-87) engleskipdf 88 KB
P. G. Walsh
Izvorni znanstveni članak
 
Explicit infrastructure for real quadratic function fields and real hyperelliptic curves (str.89-126) engleskipdf 309 KB
Andreas Stein
Izvorni znanstveni članak
 
Commutativity preserving maps on M_n(R) (str.127-140) engleskipdf 153 KB
Ajda Fošner
Izvorni znanstveni članak
 
An ideal based zero-divisor graph of a commutative semiring (str.141-153) engleskipdf 157 KB
Shahabaddin Ebrahimi Atani
Izvorni znanstveni članak
 
Bimorphisms of a pro*-category (str.155-166) engleskipdf 152 KB
Nikola Koceić Bilan
Izvorni znanstveni članak
 
Finite p-groups in which some subgroups are generated by elements of order p (str.167-175) engleskipdf 128 KB
Yakov Berkovich
Izvorni znanstveni članak
 
A complete classification of finite p-groups all of whose noncyclic subgroups are normal (str.177-185) engleskipdf 128 KB
Zdravka Božikov, Zvonimir Janko
Izvorni znanstveni članak
 
On the order structure on the set of completely multi-positive linear maps on C*-algebras (str.187-193) engleskipdf 111 KB
Maria Joita, Tania-Luminita Costache, Mariana Zamfir
Izvorni znanstveni članak
 
Dendrites and symmetric products (str.195-210) engleskipdf 193 KB
Gerardo Acosta, Rodrigo Hernández-Gutiérrez, Verónica Martinez-de-la-Vega
Izvorni znanstveni članak
 
Sur les plongements dans un produit symétrique de compacts de dimension un (str.211-214) engleskipdf 85 KB
Robert Cauty
Izvorni znanstveni članak
 
An approximate inverse system approach to shape fibrations (str.215-240) engleskipdf 313 KB
Takahisa Miyata
Izvorni znanstveni članak
 
Stability is a weak shape invariant (str.241-254) engleskipdf 171 KB
Nikica Uglešić
Izvorni znanstveni članak
 
Constructing near-embeddings of codimension one manifolds with countable dense singular sets (str.255-258) engleskipdf 100 KB
D. Repovš, W. Rosicki, A. Zastrow, M. Željko
Izvorni znanstveni članak
 
Posjeta: 10.285 *